MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYHOOK; AMNIOTOME

COOPERSURGICAL, INC. MITYHOOK; AMNIOTOME
Model Number 10035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: canada device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during parturition, artificial rupture of amniotic membrane was performed using the mityhook.Upon delivery, the baby was noted to have scalp lacerations that required suturing to repair.No additional information is available.10035 mityhook 2024-10-0000502.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11.Distribution history: the distribution history cannot be traced as neither the product was returned back, nor the batch number/lot number information was provided.Manufacturing record review: a review of the device history record could not be performed because the lot number was not provided.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed nor the batch number/lot number information was provided.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action in necessary, as the complaint condition was not confirmed.

Brand Name
MITYHOOK
Common Device Name
AMNIOTOME
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key20566318
Report Number1216677-2024-00060
Device Sequence Number12719758
Product Code HGE
UDI-Device Identifier00888937014761
UDI-Public(01)00888937014761
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10035
Device Catalogue Number10035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown